Opdam's hypergeometric functions: product formula and convolution structure in dimension 1

Abstract : Let $G_{\lambda}^{(\alpha,\beta)}$ be the eigenfunctions of the Dunkl-Cherednik operator $T^{(\alpha,\beta)}$ on $\mathbb{R}$. In this paper we express the product $G_{\lambda}^{(\alpha,\beta)}(x)G_{\lambda}^{(\alpha,\beta)}(y)$ as an integral in terms of $G_{\lambda}^{(\alpha,\beta)}(z)$ with an explicit kernel. In general this kernel is not positive. Furthermore, by taking the so-called rational limit, we recover the product formula of M. Rösler for the Dunkl kernel. We then define and study a convolution structure associated to $G_{\lambda}^{(\alpha,\beta)}$.
Type de document :
Article dans une revue
Advances in Pure and Applied Mathematics, De Gruyter, 2012, 3 (1), pp.11-44. 〈10.1515/apam.2011.008〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00476400
Contributeur : Jean-Philippe Anker <>
Soumis le : mercredi 18 mai 2011 - 13:42:13
Dernière modification le : jeudi 25 octobre 2018 - 01:18:19
Document(s) archivé(s) le : vendredi 19 août 2011 - 02:23:26

Fichiers

AAS_April_2011.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jean-Philippe Anker, Fatma Ayadi, Mohamed Sifi. Opdam's hypergeometric functions: product formula and convolution structure in dimension 1. Advances in Pure and Applied Mathematics, De Gruyter, 2012, 3 (1), pp.11-44. 〈10.1515/apam.2011.008〉. 〈hal-00476400v3〉

Partager

Métriques

Consultations de la notice

686

Téléchargements de fichiers

250